On the asymptotic behavior of weakly lacunary sequences (bibtex)
by Christoph Aistleitner, István Berkes, Robert Tichy
Reference:
Christoph Aistleitner, István Berkes, Robert Tichy, On the asymptotic behavior of weakly lacunary sequences, Proceedings of the American Mathematical Society, 139, 2505-2517, (2011).
Bibtex Entry:
@Article{aistleitner_berkes_tichy4,
  Title  = {On the asymptotic behavior of weakly lacunary sequences},
  Author = {Christoph Aistleitner and Istv\'an Berkes and Robert Tichy},
  Journal = {Proceedings of the American Mathematical Society},
  Year    = {2011},
  Pages   = {2505-2517},
  Volume  = {139},
  Arxiv = {1312.0668},
  Doi   = {10.1090/S0002-9939-2011-10682-8},
  Mrnumber = {2784816 (2012c:42021)},
  Xxurl = {http://www.math.tugraz.at/discrete/publications/projects/files/aistleitner_etal_asymp.pdf},
}